# SDR SWIA2020020348061

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 30,630 hours, 19,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT 1000FT AGL, SMOKE AFT LAV MASTER WARNING ILLUMINATED. FAS CALLED AND SMELLED FUMES AS WELL AS HEARD THE AFT LAV FIRE ALARM GOING OFF. QRH PROCEDURE WAS RUN AND THE INDICATION DID NOT PERSIST. DECLARED AN EMERGENCY AND RETURNED TO FIELD WITH EMERGENCY SERVICES STANDING BY. TAXIED TO THE GATE AND HAD PASSENGERS DEPLANE USING A JET BRIDGE. FIRE DEPARTMENT BOARDED AFTER PASSENGERS WERE OFF AND DID NOT NOTE ANY ABNORMALITIES WITH FLIR IMAGING.  FLIGHT 3950 FILED CLOSED  TROUBLESHOOT SMOKE/ABNORMAL SMELL IN AFT LAV PER FIM AND SERVICE LETTER, NOTED AFT LAV FAN LOW SPEED MESSAGE, NO OTHER DEFECTS NOTED. FOR LAV FAN CORRECTIVE ACTION REFERENCE EAML 37383. PLEASE REFERENCE AML 371375  PLEASE REFERENCE AML 371383
